# SDR SWIA202264692

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR SILL AREA Â€“ LOWER SEAL STRIKER HAS CORROSION AT FASTENER HOLES FOR PROTECTOR PLATE (MARKED).   (C CHECK RO 02/25/2022)   REMOVED CORROSION ON SERVICE DOOR SILL AREA, AFTER EVALUATED OLD PART, FOUND TO BE OUT OF LIMITS, REMOVED OLD PART AND INSTALLED NEW SEAL STRIKE P/N SH670-31412-5. SEE CONTINUATION CARD FOR DETAILS. REF. CRJ700 SRM 51-42-06-001-001-A01, DWG SH670-31950 REV. Y. COMPLIED WITH ATTACHED TASK 51-900-1002-SKY
